# SDR HALA2022021000052

- Difficulty date: January 31, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N360HA
- Make and model: Airbus A330-243
- Aircraft serial: 1732
- Aircraft time: 20,900 hours, 3,285 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 360 SEAT TRACK FROM FR59-62, -Y1959, FOUND WITH MULTIPLE CORROSION. CORRECTIVE ACTION:CARRIED OUT REPLACEMENT OF SEAT TRACK AT SAID LOCATION IAW SRM 51-72-11-911-001. CARRIED OUT APPLICATION OF EXTERNAL COATING ON SEAT TRACK IAW SRM 51-75-12-401. CARRIED OUT APPLICATION OF CPCP ON SEAT TRACK IAW SRM 51-21-00-801. BONDING CHECK C/OUT. TEST PASSED. (2116850)
